Skip to main content

Research Repository

Advanced Search

Statistics of eigenvectors in the deformed Gaussian unitary ensemble of random matrices

Truong, K.; Ossipov, A.

Authors

K. Truong

A. Ossipov



Abstract

We study eigenvectors in the deformed Gaussian unitary ensemble of random matrices $H=W\tilde{H}W$, where $\tilde{H}$ is a random matrix from the Gaussian unitary ensemble and W is a deterministic diagonal matrix with positive entries. Using the supersymmetry approach we calculate analytically the moments and the distribution function of the eigenvectors components for a generic matrix W. We show that specific choices of W can modify significantly the nature of the eigenvectors changing them from extended to critical to localized. Our analytical results are supported by numerical simulations.

Citation

Truong, K., & Ossipov, A. (2016). Statistics of eigenvectors in the deformed Gaussian unitary ensemble of random matrices. Journal of Physics A: Mathematical and Theoretical, 49(14), https://doi.org/10.1088/1751-8113/49/14/145005

Journal Article Type Article
Acceptance Date Jan 25, 2016
Publication Date Feb 23, 2016
Deposit Date Aug 4, 2017
Publicly Available Date Aug 4, 2017
Journal Journal of Physics A: Mathematical and Theoretical
Print ISSN 1751-8113
Electronic ISSN 1751-8121
Publisher IOP Publishing
Peer Reviewed Peer Reviewed
Volume 49
Issue 14
DOI https://doi.org/10.1088/1751-8113/49/14/145005
Public URL http://eprints.nottingham.ac.uk/id/eprint/44637
Publisher URL http://iopscience.iop.org/article/10.1088/1751-8113/49/14/145005/meta
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf

Files


rankone.pdf (181 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations